Which Meds Cause Loss of Facial Fat
Apr 26, 2008
Which Meds are proven to cause loss of facial fat. I take reyataz/truvada/norvir. I am starting to notice some dimpling indicative of loss of facial fat. Can you offer a list of the worst offenders?
Response from Dr. Pierone
Hello and thanks for posting.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Bronchitis A Symptom Of Acute HIV Infection?
- Is Tingling In Fingers An Acute Symptom Of HIV?
- Diarrhea After Swallowing Sperm Sign Of HIV AIDS
- Flu Symptoms After Open Mouth Kissing Worried I Have HIV
- Itchy Balls After Touching Vagina Sign Of HIV AIDS
- Itchy Vagina After Touching Used Condom Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.